# SDR AALA202111221680

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 56,182 hours, 34,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 676
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 89,734 hours, 40,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT HAND EMERGENCY POWER SUPPLY UNIT FAULTING. REPLACED POWER SUPPLY UNIT PER AMM 33-51-38-000-001.
